On Locally Conformally Flat Gradient Shrinking Ricci Solitons
By Xiaodong Cao, Biao Wang, Zhou Zhang. 2008
87 citations recorded by the source corpus.
In this paper, we first apply an integral identity on Ricci solitons to prove that closed locally conformally flat gradient Ricci solitons are of constant sectional curvature. We then generalize this integral identity to complete noncompact gradient shrinking Ricci solitons, under the conditions that the Ricci curvature is bounded from below and the Riemannian curvature tensor has at most exponential growth. As a consequence of this identity, we classify complete locally conformally flat gradient shrinking Ricci solitons with Ricci curvature bounded from below.
Subfields: Applied Mathematics, Astronomy and Astrophysics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/15099bdafbcb5a09f4867912aeec6b6423ba1e82
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Lu Wang
- Brett Kotschwar
- Qiang Chen
- Carlo Mantegazza
- Huaihuo Cao
- Manolo Eminenti
- G. Nave
- Ovidiu Munteanu
In Astronomy and Astrophysics
- Lu Wang
- Brett Kotschwar
- Qiang Chen
- Carlo Mantegazza
- Huaihuo Cao
- Manolo Eminenti
- G. Nave
- Ovidiu Munteanu
In Geometry and Topology
- Lu Wang
- Qiang Chen
- Brett Kotschwar
- Carlo Mantegazza
- Huaihuo Cao
- Manolo Eminenti
- G. Nave
- Ovidiu Munteanu
Citations in the corpus
- Ricci solitons: the equation point of view (2008, methodology): “During the publication of this paper, there appeared several preprints extending our results (or presenting different proofs) to the complete noncompact case [8,13, 22–24,26].”
- On the geometry of gradient einstein-type manifolds (2014, unknown): “[25], [28], [39], [22], [38], [48], [37], [40], [10], [7], [14], [42], [11], [13], [8], [6], [33], [5] and references therein).”
- Rigidity of Complete Gradient Steady Ricci Solitons with Harmonic Weyl Curvature (2021, unknown): “In the shrinking case, classification results for gradient Ricci solitons have been obtained by many authors under various curvature conditions on the Weyl tensor, e.g., [7; 9; 10; 17; 20; 21; 24; 28; 29; 30; 31; 33; 35; 36], etc.”
- Rigidity of asymptotically conical shrinking gradient Ricci solitons (2013, background): “Also, from [16], [26], [30], [38], [43], [46], and [53], it follows that the only complete nonflat shrinking solitons of vanishing Weyl tensor (even harmonic Weyl tensor) in dimensions n ≥ 4 are finite quotients of the standard metrics on S or Sn−1 × R.”
- On Bach-flat gradient shrinking Ricci solitons (2011, background): “…round sphere S n , or the Gaussian shrinking soliton R n , or the round cylinder S n − 1 × R (first due to Z. H. Zhang [26] based on the work of Ni-Wallach [21], see also the works of Eminenti-La Nave-Mantegazza [15], Petersen-Wylie [24], X. Cao, B. Wang and Z. Zhang [10], and Munteanu-Sesum [20]).”